Boundary value problem solution existence for linear integro-differential equations with many delays

  • I.M. Cherevko Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
  • A.B. Dorosh Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
Keywords: boundary value problems, integro-differential equations, delay, solution existence
Published online: 2018-07-03

Abstract


For the study of boundary value problems for delay differential equations, the contraction mapping principle and topological methods are used to obtain sufficient conditions for the existence of a solution of differential equations with a constant delay. In this paper, the ideas of the contraction mapping principle are used to obtain sufficient conditions for the existence of a solution of linear boundary value problems for integro-differential equations with many variable delays.

Smoothness properties of the solutions of such equations are studied and the definition of the boundary value problem solution is proposed. Properties of the variable delays are analyzed and functional space is obtained in which the boundary value problem is equivalent to a special integral equation. Sufficient, simple for practical verification coefficient conditions for the original equation are found under which there exists a unique solution of the boundary value problem.

Article metrics
PDF downloads: 208
Abstract views: 334
How to Cite
(1)
Cherevko I., Dorosh A. Boundary Value Problem Solution Existence for Linear Integro-Differential Equations With Many Delays. Carpathian Math. Publ. 2018, 10 (1), 65-70.